On the Asymptotic Formula for the Solution of Nonlocal Boundary Value Perturbation Problems for Hyperbolic Equations


Ashyralyev A., YILDIRIM Ö.

5th International Conference on Analysis and Applied Mathematics (ICAAM), Mersin, Turkey, 23 - 30 September 2020, vol.2325 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2325
  • Doi Number: 10.1063/5.0040357
  • City: Mersin
  • Country: Turkey

Abstract

In the present paper we consider the nonlocal boundary value perturbation problem